MAUDE Adverse Event Report: ARTHREX, INC. LOW PRO T-PLATE, 2.4 MM, 5 HOLE, STERILE; BONE FIXATION PLATE

ARTHREX, INC. LOW PRO T-PLATE, 2.4 MM, 5 HOLE, STERILE; BONE FIXATION PLATE
Model Number LOW PRO T-PLATE, 2.4 MM, 5 HOLE, STERILE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8952mt-05s low-profile t-plate locking screws 2 and 4 did not lock in the screw holes on the right side of the distal t-shaped section.No variable guide was used; regular instruments and a regular drill were used.The plate was removed from the body, and a different screw was opened on the instrument table.Various screws were tried, but none locked.Another plate was opened, and the same locking screw was tried in the same screw hole.The case was completed using another plate.No photo is available.No detailed information about the type of surgery.No significant surgery delay reported.Nothing remains in the patient.No additional anesthesia was administered to the patient.The bone quality of the patient is unknown.No adverse patient effects have been reported during or following the procedure due to this issue.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
LOW PRO T-PLATE, 2.4 MM, 5 HOLE, STERILE
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23876083
Report Number1220246-2025-05764
Device Sequence Number4669072
Product Code HRS
UDI-Device Identifier00888867204164
UDI-Public(01)00888867204164(11)240820(17)290731(10)15305380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PRO T-PLATE, 2.4 MM, 5 HOLE, STERILE
Device Catalogue NumberAR-8952MT-05S
Device Lot Number15305380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown